# SDR DHL2003802519

- Difficulty date: November 6, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E UPPER SKIN CORRODED, STA XFS 330.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG 38.  FABRICATED FILLER (7075-T6 0.063) AND DOUBLER (7075-T6 0.063) IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
